# SDR HALA2019120200501

- Difficulty date: December 2, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8578
- Aircraft time: 3,489 hours, 683 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 636D0015511
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FIRE LOOP A ILLUMINATED DURING DESCENT, EXTINGUISHED ON LANDING.  REMOVED AND REPLACED THE NR 1 ENGINE FIRE LOOP A  AFT FIRE DETECTOR IAW AMM 25-12-17-04 CONF 21.  PERFORMED OPERATIONAL TEST OF ENGINE FIRE DETECTION SYSTEM IAW AMM 26-12-00-710-001. NO FAULTS, OK FOR SERVICE.
